Alert archive / Alabama / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 24, 2010, 2:04 PM CST for Clay County, Cleburne County, Randolph County, Alabama. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2010, 2:04 PM CST (20:04 UTC)
- Expired
- Jan 24, 2010, 4:00 PM CST
- In force
- 116 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AL, Cleburne County, AL, Randolph County, AL
The radar
The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 24, 2:30 PM CST | FLASH FLOOD | Wedowee, AL | WATER HAD RECEEDED...HOWEVER WAS STILL SURROUNDING A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 811 m²/s²
- 0-3 km storm-relative helicity
- 872 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
009
WGUS54 KBMX 242004
FFWBMX
ALC027-029-111-242200-
/O.NEW.KBMX.FF.W.0001.100124T2004Z-100124T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...LINEVILLE...ASHLAND...
CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF HEFLIN...
RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WEDOWEE...ROANOKE...
* UNTIL 400 PM CST
* AT 201 PM CST...THE NATIONAL WEATHER SERVICE HAS UPGRADED THE
FLOOD ADVISORY TO A FLASH FLOOD WARNING AS RAINFALL TOTALS
CONTINUE TO INCREASE ACROSS THE WARNED AREA. ACCORDING TO COUNTY
OFFICIALS...WATER IS BEGINNING TO AFFECT SOME HOMES IN WEDOWEE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RANBURNE...
MUSCADINE...MOUNT CHEAHA...MORRISON CROSS ROADS...MARS HILLS...
FRUITHURST...FOSTERS CROSS ROADS...EDWARDSVILLE...BARFIELD AND
ABERNATHY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3313 8604 3344 8589 3355 8577 3363 8562
3389 8552 3389 8539 3344 8532 3314 8529
$$
081 follow-up statement
477
WGUS74 KBMX 242106
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CST SUN JAN 24 2010
ALC027-029-111-242200-
/O.CON.KBMX.FF.W.0001.000000T0000Z-100124T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY AL-RANDOLPH AL-CLEBURNE AL-
306 PM CST SUN JAN 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
CLEBURNE...RANDOLPH AND CLAY COUNTIES...
AT 301 PM CST...COUNTY OFFICIALS HAVE REPORTED FLASH FLOODING IN THE
AREA OF WEDOWEE. OTHER LOCATIONS IN THE WARNED ARE EXPECTED TO
EXPERIENCE SOME ROAD FLOODING AS WELL AS OVERFLOW FROM CREEKS AND
STREAMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RANBURNE...
MUSCADINE...MARS HILLS...HEFLIN...FRUITHURST...EDWARDSVILLE AND
ABERNATHY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE
ACROSS THE AREA THROUGH 400 PM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3313 8604 3344 8589 3355 8577 3363 8562
3389 8552 3389 8539 3344 8532 3314 8529
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 24, 1:45 PM CST, 19 minutes earlier.
Area forecast discussion, Jan 24, 1:45 PM CST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 145 PM CST SUN JAN 24 2010 .UPDATE...FOR WATCH NO 10. && .145 PM DISCUSSION... HAVE CLIPPED A FEW MORE COUNTIES OFF OF TOR WATCH 10...ELMORE...LOWNDES...CLAY...AND CLEBURNE COUNTIES FROM WATCH. REST OF WATCH REMAINS. 08 && .1140 AM DISCUSSION... UPDATED ZONES/GRIDS TO ADJUST FOR NEW TOR WATCH #10 IN EFFECT UNTIL 23Z FOR ERN PORTIONS OF CWA...AS LINE MARCHES EWD. AS THREAT AND LINE MOVE EWD WILL SLICE COUNTIES FROM WATCH ACCORDINGLY. && .1030 AM DISCUSSION... FORECAST IS ON TRACK WITH WIND GUSTS AHEAD OF SQUALL LINE HAS BEEN NEAR 35 KNOTS. AT 1030 AM SFC LOW IN VICINITY OF CHILTON/COOSA COUNTY WITH WARM FRONT DUE EAST INTO WESTERN GA. GREATEST THREAT OF SEVERE WEATHER WILL CONTINUE TO BE NEAR AND EAST OF INTERSTATE 65 AND SOUTH OF I-20 FOR REMAINDER OF MORNING AND INTO AFTERNOON... WHERE DEW POINTS IN LOW TO MID 60S ARE LOCATED. AS STORMS MOVE NORTHEAST INTO LOWER DEW POINTS...SEVERE THREAT WILL QUICKLY DIMINISH. MUCH WEAKER PRESSURE GRADIENT AND LOWER DEW POINTS BEHIND LINE OF STORMS...SO WIND ADVISORY EXPIRING BY 2 PM LOOKS ON TRACK. AT THIS POINT...REDEVELOPMENT OF SEVERE THREAT DOES NOT APPEAR LIKELY WITH ACTUAL FRONTAL PASSAGE LATER TODAY. STEFKOVICH && .4 AM DISCUSSION... DECENT SURFACE PRESSURE FALLS HAVE ENTERED WESTERN ALABAMA EARLY THIS MORNING. THIS WAS BEING PRODUCED BY A DEEPENING SURFACE LOW MOVING NORTHWARD UP THE MISSISSIPPI RIVER VALLEY. COUPLED WITH THE HIGH PRESSURE TO THE EAST...THERE WAS A RATHER TIGHT PRESSURE GRADIENT ACROSS CENTRAL ALABAMA. SOUTHEASTERLY WIND GUSTS ARE EXPECTED IN THE 35 MPH RANGE JUST AHEAD OF THE APPROACHING FRONTAL SYSTEM. MORE ORGANIZED THUNDERSTORM ACTIVITY NEAR OF AHEAD OF THE FRONT MAY ACTUALLY INCREASE THESE WIND GUSTS JUST A BIT. HIGHER ELEVATIONS ABOVE 1000 FT WILL ALSO EXPERIENCE HIGHER GUSTS. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE NEAR THE MISSISSIPPI STATE LINE AT 12Z... EXTENDED TO 16Z FOR AREAS ALONG AND NEAR INTERSTATE 59...AND EXTENDED UNTIL 20Z FOR EAST AND SOUTHEAST AREAS. 07Z SURFACE ANALYSIS DEPICTS A RATHER COMPLEX SURFACE PATTERN. A COLD FRONT WAS LOCATED FROM NEAR ST. LOUIS, MO TO NEAR LAKE CHARLES, LA WITH A WARM FRONT FROM NEAR PINE BLUFF, AR TO NEAR MOB, AL. ANOTHER COLD FRONT WAS PUSHING SOUTHWARD INTO THE SOUTHERN PLAINS WITH SEVERAL OTHER WEAKER SURFACE TROUGHS EVIDENT. ROBUST SHORT WAVE TROUGH EVIDENT ON WATER VAPOR IMAGERY LIFTING NORTHWARD ACROSS MISSOURI WILL ALLOW THE THUNDERSTORMS ALREADY PRESENT TO SLOW DOWN A BIT TODAY BEFORE PUSHING EASTWARD AS ADDITIONAL MID LEVEL SHORT WAVES MORE WEST TO EAST OVERHEAD. SOUTHERLY WINDS FROM THE SURFACE TO 5000 FT WERE TOPPING OUT AROUND 60 KTS OR SO AND THIS WILL ALLOW A NARROW WARM SECTOR TO MOVE NORTHWARD INTO CENTRAL ALABAMA. SHORT TERM MODELS IN FAIR GENERAL AGREEMENT THAT 60+ SURFACE DEW POINTS WILL PUSH INTO THE AREA. WILL LEAN TOWARD THE NAM SOLUTION AND KEEP MUCH THESE DEW POINTS ACROSS THE SOUTH HALF OF THE AREA. SURFACE BASED INSTABILITY WILL BE LIMITED BUT MAY APPROACH THE -1 TO -2 RANGE WITH CAPES GENERALLY 500 OR LESS. MID LEVEL LAPSE RATES ARE NOT THAT IMPRESSIVE...EVEN WITH TEMPERATURES COOLING ALOFT. THEREFORE...WE END UP WITH TYPICAL WINTER SCENARIO OF A LOW CAPE/HIGH SHEAR ENVIRONMENT. THE BROKEN LINE OF STORMS SHOULD GAIN SOME INTENSITY AFTER THE SUN RISES. WILL KEEP MENTION OF A FEW SEVERE STORMS POSSIBLE GENERALLY THE SOUTH HALF...WITH A FEW STRONG STORMS MENTIONED FARTHER NORTH. THE MAIN THREAT WILL BE DAMAGING WINDS AND POSSIBLY SOME HAIL. MOST AREAS WILL RECEIVE RAIN FROM THIS SYSTEM. THE HIGHER RAIN AMOUNTS WILL BE EAST OF INTERSTATE 65 WHILE A DECREASING TREND WILL BE EXPERIENCED WEST OF INTERSTATE 65 THROUGH NOON. HELD ON TO SOME SMALL EARLY THIS EVENING NORTHWEST AND CHANCE POPS EAST OF I-65 AS THE A COLD FRONT MOVES THROUGH. HIGH PRESSURE CONTROLS THE SENSIBLE WEATHER MONDAY THROUGH WEDNESDAY. TEMPERATURES APPEAR DROP BACK TO NEAR NORMAL LEVELS AS A SLUG OF COOLER AIR BRIEFLY AFFECTS THE AREA. LOW TEMPERATURES WILL DROP NEAR FREEZING. THE GFS AND ECMWF HAVE BEEN FLIP FLOPPING ON TIMING/PLACEMENT AND OVERALL AGREEMENT CONCERNING THE LATE WEEK SYSTEM...NOW PROGGED DURING THE THURSDAY/FRIDAY TIME FRAME. BUT THERE ARE SOME SIMILARITIES. BOTH MODELS ARE ADVERTISING A MORE NORTHERN INFLUENCE WHERE THUNDERSTORMS WOULD BE SHUNTED SOUTHWARD. THEREFORE...REMOVED THE STORM STORM WORDING. BOT MODELS ARE ALSO HINTING AT SOME BORDERLINE COLD AIR AS THE MOISTURE EXITS THE LATE WEEK SYSTEM. AT THIS TIME...WILL LEAVE MENTION OF RAIN/SNOW FRIDAY NIGHT. BUT I DID SPREAD OUT THE POPS AND PUT NOTHING OVER CHANCE AT THE PRESENT TIME DUE TO UNCERTAINTY. THIS WILL CERTAINLY BE A PERIOD TO WATCH. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. WINDS AHEAD OF MAIN SQUALL LINE WILL CONTINUE TO GUST OUT OF SOUTHEAST TO AROUND 35 KNOTS...MAINLY ACROSS THE SOUTHEAST SECTIONS OF THE STATE. AS THE MAIN LINE MOVES THROUGH ACROSS THE EASTERN HALF OF THE STATE...1-3 HOURS OF ADDITIONAL STRATIFORM RAIN WILL OCCUR BEHIND THE LINE...BUT NO CONVECTION (TSRA) ANTICIPATED. IN ADDITION...LIGHT PRESSURE GRADIENT WILL MOVE INTO THE REGION...WITH WINDS BEHIND THE MAIN PRECIP DROPPING TO UNDER 10 KT AND A BRIEF PERIOD OF VFR CLDS. WITH PASSAGE OF TRUE FRONT AFTER 00Z...LOW LEVEL MOISTURE WILL POOL NEAR SURFACE WITH MFVR CIGS AROUND 06Z AND POSSIBLE IFR CONDS. STEFKOVICH && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. WIND ADVISORY CALHOUN-CHEROKEE-CLEBURNE-TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA- CHAMBERS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL- PIKE-BARBOUR UNTIL 2 PM &&
Hazardous weather outlook, Jan 24, 1:45 PM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 145 PM CST SUN JAN 24 2010 ALZ011>015-017>050-251230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 145 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS A LINE OF THUNDERSTORMS MOVES THROUGH THE EASTERN HALF OF THE STATE THIS AFTERNOON...A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...INCLUDING ONE OR TWO TORNADOES. HEAVY RAIN WILL ALSO RESULT IN A BRIEF PERIOD OF EXCESSIVE RAIN RUNOFF ON STREETS AND SMALL STREAMS. THE MAIN THREAT AREA IS FOR AREAS NEAR AND SOUTH OF INTERSTATE 85 AND EAST OF INTERSTATE 65. IN ADDITION...AHEAD OF THE LINE OF THUNDERSTORMS...SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR. THE THREAT OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE LINE OF STORMS...AS WELL AS THE GUSTY WINDS...ENDING ACROSS ALL OF CENTRAL ALABAMA BY SUNSET. MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER AS IT RISES TO FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BREEZY WEST WINDS WILL DEVELOP ON BOTH MONDAY AND TUESDAY AFTERNOON. SUSTAINED WINDS ARE EXPECTED BETWEEN 10 TO 20 MPH WITH HIGHER GUSTS. MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER THROUGH MONDAY. PLEASE REVIEW THE LATEST RIVER STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY TODAY SOUTH AND EAST. STEFKOVICH
In the hours before
Special weather statement, Jan 24, 9:14 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 914 AM CST SUN JAN 24 2010 ALZ018-019-026-241600- CALHOUN-ETOWAH-ST. CLAIR- 914 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH AND ST. CLAIR COUNTIES UNTIL 1000 AM CST... AT 911 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO BALD ROCK...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BOAZ TO MOODY...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ST. CLAIR SPRINGS. ODENVILLE. PELL CITY. ST. CLAIR COUNTY AIRPORT. WHITNEY JUNCTION. RIVERSIDE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jan 24, 9:55 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL 1 SE CLANTON 32.82N 86.61W
01/24/2010 E0.88 INCH CHILTON AL PUBLIC
NICKEL SIZED HAIL WAS REPORTED AT CLANTON ELEMENTARY
SCHOOL
&&
61Local storm report, Jan 24, 10:05 AM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL 5 SSE CARBON HILL 33.84N 87.48W
01/24/2010 E1.00 INCH WALKER AL PUBLIC
REPORTED ALONG YELLOW JACKET RD NEAR THE CEDRUM AREA.
&&
GOLDENLocal storm report, Jan 24, 10:09 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM TSTM WND GST 4 SE CLANTON 32.80N 86.58W
01/24/2010 M70 MPH CHILTON AL TRAINED SPOTTER
A SPOTTER WITH A HANDHELD ANEMOMETER MEASURED WINDS TO 70
MPH NEAR THE PEACH TOWER EXIT AT US-31 AND I-65 IN
CLANTON.
&&
61Local storm report, Jan 24, 10:57 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN GADSDEN 34.01N 86.01W
01/24/2010 E0.00 INCH ETOWAH AL EMERGENCY MNGR
REPORTS OF WATER COVERING PORTIONS OF 11TH ST AND
NOCCALULA RD. ALSO REPORTS OF WATER STANDING ON SEVERAL
ROADS IN THE WESTERN PART OF THE COUNTY...DEPTH OF WATER
UNKNOWN AT THIS TIME.
&&
GOLDENLocal storm report, Jan 24, 11:04 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN SYLACAUGA 33.18N 86.26W
01/24/2010 E0.00 INCH TALLADEGA AL FIRE DEPT/RESCUE
REPORTS OF ROADWAY COVERED IN WATER ON W 10TH ST IN THE
MIGNON AREA.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 2:47 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 31 min |
| Jan 24, 3:34 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 26 min |
| Jan 24, 3:54 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 29 min |
| Jan 24, 6:46 AM CST | Areal Flood Advisory | BMX | Walker | 119 min |
| Jan 24, 7:00 AM CST | Tornado Warning | BMX | Marengo | 45 min |
| Jan 24, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 31 min |
| Jan 24, 9:31 AM CST | Tornado Warning | BMX | Autauga, Chilton, Coosa | 29 min |
| Jan 24, 9:41 AM CST | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 2 hr |
| Jan 24, 10:01 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 29 min |
| Jan 24, 10:31 AM CST | Areal Flood Advisory | BMX | Chilton, Clay, Coosa, Talladega | 3 hr |
| Jan 24, 10:44 AM CST | Areal Flood Advisory | BMX | Etowah | 3 hr |
| Jan 24, 11:22 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore | 3 hr |
| Jan 24, 11:45 AM CST | Areal Flood Advisory | BMX | Dallas, Perry | 60 min |
| Jan 24, 12:50 PM CST | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jan 24, 1:07 PM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph | 3 hr |
| Jan 24, 1:58 PM CST | Areal Flood Advisory | BMX | Calhoun | 2 hr |
| Jan 24, 1:58 PM CST | Tornado Warning | BMX | Chambers | 17 min |
| Jan 24, 2:22 PM CST | Areal Flood Advisory | BMX | Macon | 3 hr |
| Jan 24, 3:44 PM CST | Areal Flood Advisory | BMX | Montgomery | 61 min |
| Jan 24, 4:03 PM CST | Flash Flood Warning | BMX | Randolph | 117 min |
| Jan 24, 5:30 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 30 min |
Nearby
Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.